Totally projective $QTAG$-modules and generalizations
DOI:
https://doi.org/10.13069/jacodesmath.v12i2.323Keywords:
$QTAG$-modules, Totally projective modules, Isotype submodules, Separable submodulesAbstract
In this project, we prioritize our study on some types of generalized torsion abelian groups. The torsion abelian group is an important tool in the theory of modules. Analogous to this concept, we study the totally projective modules and discuss its relation with isotype as well as separable submodules. One of the main purposes of the present paper is to give a necessary and sufficient condition for an isotype submodule of a totally projective module to be itself a totally projective module.
Received: 20 March 2024 | Accepted: 26 May 2024Downloads
References
K. Benabdallah and S. Singh, On torsion abelian groups like modules, in: R. Göbel, L. Lady, A. Mader (Eds.), Abelian Group Theory, Lecture Notes in Math., vol. 1006, Springer, Berlin, Heidelberg (1983) 639–653.
H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, Princeton, NJ (1956).
P. V. Danchev, Intersections of isotype subgroups in abelian group rings, C. R. Acad. Bulgare Sci. 53(2) (2000) 9–12.
P. V. Danchev, On the isomorphic group algebras of isotype subgroups of Warfield abelian groups, Ukrain. Math. Bull. 3(3) (2006) 305–314.
N. O. Ertaş, On almost projective modules, Axioms 10(1) (2021) 21.
L. Fuchs, Infinite Abelian Groups, Volume I, Pure Appl. Math., vol. 36-I, Academic Press, New York (1970).
L. Fuchs, Infinite Abelian Groups, Volume II, Pure Appl. Math., vol. 36-II, Academic Press, New York (1973).
Y. Guo and S. Yang, Projective class rings of a kind of category of Yetter–Drinfeld modules, AIMS Math. 8(5) (2023) 10997–11014.
A. Hasan, Characterizations of generalized submodules of $QTAG$-modules, Miskolc Math. Notes 24(3) (2023) 1351–1360.
A. Hasan, Countably generated extensions of $QTAG$-modules, Eurasian Math. J. 14(3) (2023) 26–34.
A. Hasan and J. C. Mba, $\Sigma$-uniserial modules and their properties, Math. Stat. 11(6) (2023) 917–922.
A. Hasan and Rafiquddin, On totally projective $QTAG$-modules characterized by its submodules, Bol. Soc. Paran. Mat. 36(4) (2018) 77–86.
A. Hasan, Rafiquddin, and M. Hanzla, Isotypity and direct sum of countably generated modules, Georgian Math. J. 32 (2025).
P. Hill, Isotype subgroups of totally projective groups, in: R. Göbel, E. Walker (Eds.), Abelian Group Theory, Lecture Notes in Math., vol. 874, Springer, Berlin, Heidelberg (1981) 305–321.
M. Z. Khan and G. Varshney, On $h$-purifiable submodule of $QTAG$-module, Tamkang J. Math. 45(3) (2014) 251–258.
M. Z. Khan and A. Zubair, On quasi $h$-pure submodules of $QTAG$-modules, Int. J. Math. Math. Sci. 24(7) (2000) 493–499.
C. J. Leininger and D. B. McReynolds, Separable subgroups of mapping class groups, Topology Appl. 154(1) (2007) 1–10.
A. Mehdi, M. Y. Abbasi, and F. Mehdi, Nice decomposition series and rich modules, South East Asian J. Math. Math. Sci. 4(1) (2005) 1–6.
A. Mehdi, M. Y. Abbasi, and F. Mehdi, On $(\omega + n)$-projective modules, Ganita Sandesh 20(1) (2006) 27–32.
H. A. Mehran and S. Singh, On $\sigma$-pure submodules of $QTAG$-modules, Arch. Math. 46(6) (1986) 501–510.
F. Sikander, F. Begam, and T. Fatima, On submodule transitivity of $QTAG$-modules, AIMS Math. 8(4) (2023) 9303–9313.
F. Sikander and T. Fatima, On totally projective $QTAG$-modules, J. Taibah Univ. Sci. 13(1) (2019) 892–896.
S. Singh, Some decomposition theorems in abelian groups and their generalizations, in: Ring Theory: Proceedings of Ohio University Conference, Marcel Dekker, New York, vol. 25 (1976) 183–189.
S. Singh, Abelian groups like modules, Acta Math. Hungar. 50(1–2) (1987) 85–95.
S. Singh and M. Z. Khan, $TAG$-modules with complement submodules $h$-pure, Int. J. Math. Math. Sci. 21(4) (1998) 801–814.
E. A. Walker, Ulm’s theorem for totally projective groups, Proc. Amer. Math. Soc. 37(2) (1973) 387–392.